# SDR MALA010257

- Difficulty date: February 28, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Clamp
- Condition: Misaligned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3322, THE RT ENGINE RUNNING EXCESSIVELY HOT 80-84 PERCENT RPM RANGE.  AVOIDED ALL ENGINE INDICATIONS NORMAL BESIDES ITT.  MAINTENANCE INSPECTED RT ENGINE.  FOUND HIGH PRESS BLEED CLAMP MISALIGNED, INSTALLED NEW CLAMP.  INSPECTED INLET, NO DEFECTS NOTED.  VERIFIED DDT ONLY 26 DEGREES WITHIN LIMITS, NO FURTHER ACTION REQUIRED.
